Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On the topological equivalence of some fuzzy flows near hyperbolic equilibria

Full text
Author(s):
Mizukoshi, Marina T. [1] ; Barros, Laecio C. [2] ; Bassanezi, Rodney C. [3] ; Brandao, Adilson J. V. [4]
Total Authors: 4
Affiliation:
[1] Univ Fed Goias, Inst Math & Stat, Goiania, Go - Brazil
[2] Univ Estadual Campinas, Dept Appl Math, IMECC, Campinas, SP - Brazil
[3] Fed Univ ABC, CMCC, Ctr Math Computat & Cognit, Santo Andre - Brazil
[4] Univ Fed Sao Carlos, Sorocaba - Brazil
Total Affiliations: 4
Document type: Journal article
Source: FUZZY SETS AND SYSTEMS; v. 189, n. 1, p. 92-100, FEB 16 2012.
Web of Science Citations: 2
Abstract

The purpose of this work is to study fuzzy dynamical systems associated with deterministic systems. The Grobman-Hartman theorem states that, near hyperbolic equilibria, there exists a homeomorphism between the nonlinear system's trajectories and the linearized correspondent system's trajectories. That is, these systems are topologically equivalent. A theorem similar to Grobman-Hartman theorem to fuzzy flows is the main result in this article. For fuzzy flows obtained from each system it states that the nonlinear and the linearized are topologically equivalent. (C) 2011 Elsevier B.V. All rights reserved. (AU)

FAPESP's process: 06/05920-7 - Estimability of association and effect measures in spatial case-control studies
Grantee:Laécio Carvalho de Barros
Support type: Research Projects - Thematic Grants